<< Previous Issue Communications of the Korean Mathematical Society (Vol. 26, No. 2) Next Issue >>
Commun. Korean Math. Soc. 2011 Vol. 26, No. 2, 163—338
Locally-zero groupoids and the center of $Bin(X)$
Hiba F. Fayoumi
MSC numbers : 20N02
Commun. Korean Math. Soc. 2011 Vol. 26, No. 2, 163—168
Bipolar fuzzy hyper MV-deductive systems of hyper MV-algebras
Min Su Kang
MSC numbers : 06F35, 03G25
Commun. Korean Math. Soc. 2011 Vol. 26, No. 2, 169—182
Implicative soft ideals and implicative idealistic soft BCK-algebras
Kyoung Ja Lee, Young Bae Jun, and Chul Hwan Park
MSC numbers : 06D72, 06F35, 03G25
Commun. Korean Math. Soc. 2011 Vol. 26, No. 2, 183—196
Oscillation of one order neutral differential equation with impulses
Jinfa Cheng and Yuming Chu
MSC numbers : 34A37
Commun. Korean Math. Soc. 2011 Vol. 26, No. 2, 197—205
The multisoliton solution of generalized Burger's equation by the formal linearization method
Mohammad Mirzazadeh and Nasir Taghizadeh
MSC numbers : 47F05, 35Q55, 35G25
Commun. Korean Math. Soc. 2011 Vol. 26, No. 2, 207—214
Weakly sufficient sets for weighted spaces $h^{-\infty}_\Phi(\mathbb B)$
Le Hai Khoi
MSC numbers : 31B05, 46E10
Commun. Korean Math. Soc. 2011 Vol. 26, No. 2, 215—227
Convergence of Ishikawa iteration with error terms on an arbitrary interval
Qing Yuan, Sun Young Cho, and Xiaolong Qin
MSC numbers : 47H10
Commun. Korean Math. Soc. 2011 Vol. 26, No. 2, 229—235
Stability of a quadratic functional equation in intuitionistic fuzzy normed spaces
Jae-Hyeong Bae and Won-Gil Park
MSC numbers : Primary 94D05, 39B82
Commun. Korean Math. Soc. 2011 Vol. 26, No. 2, 237—251
Superstability of multiplicative linear mappings
Ehsan Anjidani and Esmaeil Ansari-Piri
MSC numbers : 39B82
Commun. Korean Math. Soc. 2011 Vol. 26, No. 2, 253—259
On the Hyers-Ulam-Rassias stability of the Jensen equation in distributions
Eun Gu Lee and Jaeyoung Chung
MSC numbers : 39B82, 46F99
Commun. Korean Math. Soc. 2011 Vol. 26, No. 2, 261—271
Conditional generalized Fourier-Feynman transform of functionals in a Fresnel type class
Seung Jun Chang
MSC numbers : Primary 60J65, 28C20
Commun. Korean Math. Soc. 2011 Vol. 26, No. 2, 273—289
Remarks on $\gamma$-operations induced by a topology
Won Keun Min
MSC numbers : 54A05
Commun. Korean Math. Soc. 2011 Vol. 26, No. 2, 291—296
A note on spaces which have countable tightness
Woo Chorl Hong
MSC numbers : 54A20, 54B15, 54C10, 54D55, 54D99
Commun. Korean Math. Soc. 2011 Vol. 26, No. 2, 297—304
Continuity of fuzzy proper functions on \v{S}ostak's $I$-fuzzy topological spaces
Rajakumar Roopkumar and Chandran Kalaivani
MSC numbers : 54A40
Commun. Korean Math. Soc. 2011 Vol. 26, No. 2, 305—320
Bifurcation analysis of a delayed epidemic model with diffusion
Changjin Xu and Maoxin Liao
MSC numbers : 34K20, 34C25
Commun. Korean Math. Soc. 2011 Vol. 26, No. 2, 321—338

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd